| Model Number |
FEM08040 |
| Medical Device Problem Codes |
Material Perforation (2205); Misfire (2532)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The one device belonging to the sole complaint is expected to be returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem08040 endovascular stent graft allegedly experienced a misfire.This information was received from one source.The malfunction involved a patient with no reported consequence.The patient was reported as a male weighing 150 lbs; the patient's age was not provided.
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.The sample has been returned for evaluation.The investigation for the returned sample is confirmed for material perforation and partial deployment (misfire).Based on the available information, the root cause could not be determined.The device is labeled for single use.H10: g4 h11: h6 (device codes) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.The sample has been returned for evaluation.The evaluation identified the stent graft was partially deployed (misfire).Based on the available information, the root cause could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description